# SDR UALA2013021100785

- Difficulty date: February 8, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 56,550 hours, 21,094 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transmitter
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TILLER WHEEL BROKE WHILE TAXIING AND SPINS FREELY NOW.  REPLACED NLG STEERING HANDWHEEL TRANSMITTER.
